# SDR UIEA2018032900473

- Difficulty date: March 29, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,280 hours, 18,547 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029815
- Part serial: P2698
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.   REMOVED & REPLACED THE APU IAW AMM 49-11-01. OPS CHECKED GOOD.  NO LEAKS DETECTED.
